Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Melbourne, FL

April 11, 20214 counties in Florida

NWS Melbourne, FL issued this special weather statement at Apr 11, 2021, 2:11 PM EDT for 4 counties in Florida. It was in force for 94 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2021, 2:11 PM EDT (18:11 UTC)
Expired
Apr 11, 2021, 3:45 PM EDT
In force
94 min
Issued by
NWS Melbourne, FL

Counties Indian River County, FL, Martin County, FL, Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 2:15 PM EDTTSTM WND GST 455 Sse Barefoot Bay, FLSEBASTIAN MUNICIPAL AIRPORT X26 MEASURED A PEAK WIND GUST OF 39KT/46MPH FROM THE NNW.
Apr 11, 2:43 PM EDTTSTM WND GST 604 Nnw Saint Lucie Nucle, FLWEATHERFLOW SITE XSTL AT THE ST. LUCIE NPP MEASURED A PEAK WIND GUST OF 60MPH OR 52KT. A SECOND WIND GUST OF 50KT/58MPH WAS MEASURED AT 248 PM.
Apr 11, 2:45 PM EDTTSTM WND DMG1 Nw Indiantown, FLOFF-DUTY NWS METEOROLOGIST REPORTED A METAL AWNING RIPPED OFF A CLUBHOUSE NEAR INDIANWOOD GULF CLUB. OTHER MINOR DAMAGE OCCURRED TO SIGNS NEARBY.
Apr 11, 2:45 PM EDTTSTM WND GST 477 Nne Indiantown, FLSFWMD MESONET IN ALLAPATTAH FLATS MEASURED A PEAK WIND GUST OF 47 MPH.
Apr 11, 2:50 PM EDTTSTM WND GST 63Witham Field, FLTHE AWOS AT STUART WITHAM FIELD MEASURED A PEAK WIND GUST OF 55KT/63MPH FROM THE NW.
Apr 11, 2:51 PM EDTTSTM WND GST 712 Sw Hobe Sound, FLWEATHERFLOW SITE XHOB AT HOBE SOUND MEASURED A PEAK WIND GUST OF 71MPH/62KT. A SECOND PEAK GUST OF 64MPH/56KT WAS OBSERVED AT 256PM.
Apr 11, 2:52 PM EDTTSTM WND DMG5 Sse Jensen Beach, FLLOCAL BROADCAST MEDIA REPORTED A VERY LARGE TREE WAS KNOCKED DOWN ON A PROPERTY NEAR SE ST. LUCIE BLVD IN STUART, JUST SOUTH OF THE AIRPORT AND GOLF COURSE. TIME IS ESTIMATED FROM RADAR.
Apr 11, 2:52 PM EDTTSTM WND DMG5 Sse Jensen Beach, FLA TRAINED SPOTTER REPORTED NUMEROUS DOWNED BRANCHES THAT WERE 4-5 INCHES IN DIAMETER, NEAR SEWALL POINT.
Apr 11, 2:54 PM EDTTSTM WND DMG1 Se Jensen Beach, FLPUBLIC REPORTS DAMAGE IN SOUTH JENSEN BEACH, WHICH CONSISTED OF DOWNED TREE LIMBS, BACKYARD ITEMS THROWN AROUND, AND A COVERED PORCH THAT WAS LIFTED AND DROPPED A FEW FEET AWAY.
Apr 11, 2:54 PM EDTTSTM WND GST 686 Sse Jensen Beach, FLTRAINED SPOTTER MEASURED A PEAK WIND GUST OF 68MPH/59KT AT ROCKY POINT NEAR STUART. PEAK SUSTAINED WIND WAS 38MPH.
Apr 11, 2:56 PM EDTTSTM WND DMG2 Sse Hobe Sound, FLLOCAL MEDIA REPORTS A LARGE TREE WAS DOWNED ACROSS SE DUNCAN STREET AND SE FLAMINGO DRIVE IN HOBE SOUND, BLOCKING THE ROAD.
Apr 11, 2:57 PM EDTHAIL 0.72 Wsw Jensen Beach, FLTRAINED SPOTTER REPORTS DIME SIZED HAIL IN JENSEN BEACH.
Apr 11, 3:03 PM EDTHAIL 1.751 S Hobe Sound, FLLOCAL BROADCAST MEDIA REPORTS GOLF BALL SIZED HAIL IN HOBE SOUND.
Apr 11, 3:04 PM EDTTSTM WND GST 481 Nw Tequesta, FLPEAK GUST SO FAR. MESONET STATION CW8019 JUPITER.
Apr 11, 3:04 PM EDTMARINE TSTM WIND 481 Nw Tequesta, FLDELAYED REPORT. A MARINE THUNDERSTORM WIND GUST OF 48 MPH / 42 KNOTS WAS RECORDED BY MESONET STATION CW8019 JUPITER.
Apr 11, 3:06 PM EDTHAIL 12 Nw Hobe Sound, FLTRAINED SPOTTER REPORTS QUARTER SIZED HAIL IN HOBE SOUND.
Apr 11, 3:07 PM EDTHAIL 0.72 Wsw Jensen Beach, FLTRAINED SPOTTER REPORTS DIME SIZED HAIL IN JENSEN BEACH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
449 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

315 
WWUS82 KMLB 111811
SPSMLB

Special Weather Statement
National Weather Service Melbourne FL
211 PM EDT Sun Apr 11 2021
 
FLZ047-054-058-059-064-111945-
St. Lucie FL-Okeechobee FL-Southern Brevard County FL-Martin FL-
Indian River FL-
211 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...OKEECHOBEE...INDIAN
RIVER...MARTIN AND SOUTHEASTERN BREVARD COUNTIES UNTIL 345 PM EDT...

At 211 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Treasure Coast Airport to near Brighton
Seminole Reservation. Movement was southeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Sebastian and Stuart. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
east central Florida.

LAT...LON 2697 8008 2696 8061 2711 8066 2716 8071
      2721 8081 2714 8087 2723 8099 2730 8100
      2733 8105 2736 8103 2739 8112 2748 8119
      2764 8094 2764 8087 2768 8087 2794 8045
      2709 8009
TIME...MOT...LOC 1811Z 304DEG 35KT 2808 8001 2747 8046 2711 8108 

$$

Smith

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Apr 11, 10:06 AM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 11, 10:06 AM EDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1006 AM EDT Sun Apr 11 2021

.UPDATE...
...Severe Thunderstorm Watch 91 in Effect until 4 PM this
Afternoon...

...Strong to Severe Storms Expected Today Across East Central
Florida...

A Severe Thunderstorm Watch has been issued for Volusia, Lake,
Seminole, Orange, Brevard, Indian River, Osceola, and Okeechobee
counties until 4 PM.

Early start to convection this morning. Radar activity is ongoing,
mainly across the far northern counties. As the vigorous shortwave
moves eastward, showers and lightning storms are forecast to move
southeast, across ECFL through late afternoon, possibly lasting into
early evening across the Treasure coast. Current guidance shows
timing of convection will be: Kissimmee to Titusville northward
between now until Noon time window, then southward to Lake Kissimmee
to Vero Beach between 10 AM and 3 PM, and areas south from Noon to 5
PM.

Main threats associated with the stronger storms continue to be
strong damaging wind gusts of 60-70 mph, frequent lightning and very
heavy rainfall with amounts in the 1-2" neighborhood, perhaps
localized 3-4" in some localized areas. Very cold temperatures aloft
of -12C to -14C also favor hail greater than 1" in diameter and
perhaps larger south of Melbourne where models are showing greater
instability. We also cannot rule out a brief tornado or two. All of
east central Florida is in an Enhanced Risk of severe weather by the
Storm Prediction Center.

Afternoon high temperatures will depend on timing of convection. If
showers and lightning storms arrive when expected, temperatures will
be in the upper 70s across northern areas and low-mid 80s toward the
Treasure Coast. If the showers and storms arrive later however, then
temps will be a few degrees warmer.

&&

.Aviation...
MVFR conditions through this afternoon and into early this evening.
A line of strong to severe storms is expected to quickly push
southeast through central Florida from this morning through late
afternoon, perhaps into early evening. TEMPO IFR conditions expected
at all sites with some storms being capable of producing wind gusts
greater than 50 kt and possibly some hail. Behind the line of
storms, expect lingering light to moderate rain to continue into
this evening. Precipitation should then taper off, but some low
stratus is possible tonight into early Monday. VFR conditions
outside of convection.

&&

.Marine...

Ongoing showers and storms over the northern Atlantic waters.
Boating is highly discouraged today. Current buoy 41009 observations
show seas are around 3 ft with winds SW around 10KT. High coverage
of lightning storms are expected today, as a line of strong to
severe storms will move quickly southeast across the local waters
from this morning through late afternoon and possibly early evening.
Main threats with the stronger of these storms will be wind gusts in
excess of 50 KT, large hail, frequent lightning, heavy rainfall, and
a couple waterspouts will be possible. Seas are expected to build up
to 5 ft in the offshore waters by late this afternoon with winds
veering to the W/NW around 15-20 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  61  81  59 /  90  20  10   0
MCO  77  62  86  60 /  90  30  10   0
MLB  81  64  83  61 /  90  40  10   0
VRB  82  62  84  60 /  90  50  10   0
LEE  75  63  85  61 /  90  20  10   0
SFB  77  62  87  61 /  90  20  10   0
ORL  77  62  87  63 /  90  20  10   0
FPR  84  63  85  60 /  90  50  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 4 PM EDT this afternoon for
     Coastal Volusia-Indian River-Inland Volusia-Northern
     Brevard-Northern Lake-Okeechobee-Orange-Osceola-Seminole-
     Southern Brevard-Southern Lake.

AM...Severe Thunderstorm Watch until 4 PM EDT this afternoon for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

&&

Watson/Sedlock/Smith/Rodriguez/Haley
Hazardous weather outlook, Apr 11, 8:50 AM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
850 AM EDT Sun Apr 11 2021

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-120000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
850 AM EDT Sun Apr 11 2021

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...SEVERE THUNDERSTORM WATCH 91 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

.THUNDERSTORM IMPACT...
A line of strong to severe lightning storms is expected to rapidly
push southeast across east central Florida from this morning into
late afternoon. Primary hazards will be damaging wind gusts of 60 to
70 mph, hail 1 to 2 inches in diameter, frequent lightning, very
heavy rainfall, and a brief tornado or two. Strong to severe storms
could also develop out ahead of this line. Once the line passes,
lingering light to moderate rain with embedded lightning is expected
to last into this evening.

.FLOOD IMPACT...
Widespread rainfall amounts on the order of 1 to 2 inches are
are expected today with some localized totals of 3 to 4 inches
possible. This could produce ponding of water on roadways as well
as minor flooding in low-lying and poor drainage areas.

.RIP CURRENT IMPACT...
There is a Moderate risk of life-threatening rip currents at area
beaches. The threat will be present all day but will be highest
between 11 AM and 5 PM due to tidal effects.

.MARINE THUNDERSTORM GUST IMPACT...
Strong to severe storms will move to the east and southeast
across east central Florida and the adjacent Atlantic waters from
this morning into early this evening, producing locally higher
winds and seas. Wind gusts in excess of 50 knots will be possible
over the Atlantic Waters, Intracoastal Waterway, and inland lakes.

.WATERSPOUT IMPACT...
A couple of brief waterspouts will be possible with storms across
the the Atlantic waters, Intracoastal Waterway, and over inland
lakes from this morning into early this evening.

.WIND AND SEA IMPACT...
Small craft should exercise caution for west to southwest winds
of 15 to 20 knots.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
The rip current risk at area beaches will remain moderate on
Monday.

Isolated lightning storms will be possible each day from Wednesday
into next weekend.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed. Be
sure to have multiple ways of receiving severe weather alerts. This
includes a NOAA Weather Radio, a cell phone with wireless alerts
enabled, or through local television stations.

Sedlock/Combs

In the hours before

Local storm report, Apr 11, 1:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
157 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     HAIL             4 ESE CASSELBERRY       28.63N 81.26W
04/11/2021  M2.00 INCH       Seminole           FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 2-INCH HAIL NEAR THE INTERSECTION
            OF PUBLIX ROAD AND BROOKS LANE IN OVIEDO.

&&

REH
Local storm report, Apr 11, 2:01 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
201 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND GST     MELBOURNE AIRPORT       28.10N 80.64W
04/11/2021  M48 MPH          BREVARD            FL   ASOS

            ASOS AT MELBOURNE INTERNATIONAL AIRPORT MEASURED A PEAK
            WIND GUST OF 42 KNOTS/48 MPH FROM THE NORTH.

&&

REH
Local storm report, Apr 11, 2:03 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
203 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND GST     4 NNW GRANT             27.98N 80.55W
04/11/2021  M52 MPH          Brevard            FL   MESONET

            WEATHERFLOW SITE XRPT AT ROCKY POINT MEASURED A PEAK WIND
            GUST OF 52MPH OR 45KT FROM THE NORTH.

&&

KR
Local storm report, Apr 11, 2:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
204 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     5 ESE BAREFOOT BAY      27.86N 80.44W
04/11/2021  M62 MPH          AMZ552             FL   MESONET

            WEATHER STATION AT SEBASTIAN INLET MEASURED A PEAK WIND
            GUST OF 54KT OR 62MPH FROM THE NORTH.

&&

KR
Local storm report, Apr 11, 2:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
207 PM EDT SUN APR 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND GST     5 N BAREFOOT BAY        27.96N 80.53W
04/11/2021  M58 MPH          AMZ552             FL   MESONET

            WEATHERFLOW SITE XIND AT INDIAN RIVER MEASURED A PEAK
            WIND GUST OF 58 MPH OR 50 KNOTS FROM THE NORTH.

&&

REH
Special weather statement, Apr 11, 2:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
211 PM EDT Sun Apr 11 2021

FLZ047-054-058-059-064-111945-
St. Lucie FL-Okeechobee FL-Southern Brevard County FL-Martin FL-
Indian River FL-
211 PM EDT Sun Apr 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...OKEECHOBEE...INDIAN
RIVER...MARTIN AND SOUTHEASTERN BREVARD COUNTIES UNTIL 345 PM EDT...

At 211 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Treasure Coast Airport to near Brighton
Seminole Reservation. Movement was southeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Sebastian and Stuart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
east central Florida.

LAT...LON 2697 8008 2696 8061 2711 8066 2716 8071
      2721 8081 2714 8087 2723 8099 2730 8100
      2733 8105 2736 8103 2739 8112 2748 8119
      2764 8094 2764 8087 2768 8087 2794 8045
      2709 8009
TIME...MOT...LOC 1811Z 304DEG 35KT 2808 8001 2747 8046 2711 8108

Smith

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 4:31 AM EDTSpecial Weather StatementMLBFlagler44 min
Apr 11, 7:38 AM EDTSpecial Marine WarningMLB2 hr
Apr 11, 7:43 AM EDTSpecial Weather StatementMLBVolusia62 min
Apr 11, 8:45 AM EDTSpecial Weather StatementMLBVolusia45 min
Apr 11, 9:19 AM EDTSpecial Marine WarningMLB26 min
Apr 11, 9:45 AM EDTSpecial Weather StatementMLBLake60 min
Apr 11, 10:35 AM EDTSevere Thunderstorm WarningMLBOrange, Seminole23 min
Apr 11, 10:56 AM EDTSevere Thunderstorm WarningMLBSeminole, Volusia30 min
Apr 11, 11:01 AM EDTSpecial Weather StatementMLBLake44 min
Apr 11, 11:05 AM EDTSpecial Weather StatementMLBSeminole10 min
Apr 11, 11:29 AM EDTSpecial Marine WarningMLB2 hr
Apr 11, 11:31 AM EDTSpecial Weather StatementMLBSeminole, Volusia44 min
Apr 11, 11:39 AM EDTSpecial Weather StatementMLBLake, Orange66 min
Apr 11, 11:45 AM EDTSpecial Weather StatementMLBVolusia60 min
Apr 11, 12:23 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola52 min
Apr 11, 12:39 PM EDTSpecial Weather StatementMLBBrevard, Osceola66 min
Apr 11, 1:04 PM EDTSpecial Weather StatementMLBSeminole41 min
Apr 11, 1:08 PM EDTSpecial Marine WarningMLB3 hr
Apr 11, 1:13 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee62 min
Apr 11, 1:55 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River36 min
Apr 11, 2:17 PM EDTSevere Thunderstorm WarningMLBIndian River, Martin, Okeechobee, Saint Lucie58 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.